Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$A$-proper mappings and their uniform limits


Author: P. M. Fitzpatrick
Journal: Bull. Amer. Math. Soc. 78 (1972), 806-809
MSC (1970): Primary 47H10, 47H15; Secondary 39A40
DOI: https://doi.org/10.1090/S0002-9904-1972-13043-X
MathSciNet review: 0303375
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Mapping theorems for noncompact nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U. S. A. 54 (1965), 337-342. MR 180883
  • 2. F. E. Browder, Nonlinear operators in Banach spaces, Math. Ann. 162 (1965/66), 280-283. MR 32 #8187. MR 190777
  • 3. F. E. Browder and W. V. Petryshyn, Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces, J. Functional Analysis 3 (1969), 217-245. MR 39 #6126. MR 244812
  • 4. K. Deimling, Fixed points of generalized P-compact operators, Math. Z. 115 (1970), 188-196. MR 41 #9073. MR 264480
  • 5. P. M. Fitzpatrick, A generalized degree for the uniform limits of A-proper mappings, J. Math. Anal. Appl. 35 (1971), 159-173. MR 281069
  • 6. W. A. Kirk, On nonlinear mappings of strongly semicontraclive type, J. Math. Anal. Appl. 27 (1969), 409-412. MR 39 #6128. MR 244814
  • 7. M. A. Krasnosel'skii and P. E. Sobolevskii, The structure of the set of solutions of equations of parabolic type, Ukrain. Mat. Ž 16 (1964), 319-333; English transl., Amer. Math. Soc. Transl. (2) 51 (1966), 113-131. MR 29 #3763. MR 166488
  • 8. W. V. Petryshyn, Nonlinear equations involving noncompact operators, Proc. Sympos. Pure Math., vol. 18, part 1, Amer. Math. Soc. Providence, R. I., 1970, pp. 206-233. MR 42 # 1970. MR 271789
  • 9. W. V. Petryshyn, Invariance of domain theorem for locally A-proper mappings and its implications, J. Functional Analysis 5 (1970), 137-159. MR 42 #914. MR 266005
  • 10. M. M. Vainberg, Variational methods for the study of nonlinear operators, GITTL, Moscow, 1956; English transl., Holden-Day, San Francisco, Calif., 1964. MR 19, 567; MR 31 #638. MR 176364
  • 11. G. Vidossich, On Peano phenomenon, Boll. Un. Mat. Ital. (4) 3 (1970), 33-42. MR 42 #6674. MR 271793

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H10, 47H15, 39A40

Retrieve articles in all journals with MSC (1970): 47H10, 47H15, 39A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13043-X

American Mathematical Society